# SDR DL76G091939

- Difficulty date: December 1, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 49,822 hours, 7,221 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING INITIAL T/O ROLL L ENG BLEED AND MSG ILLUM FWD TO MCO PLACARDED HPSOV IAW MEL 36-11-04 AND LT ENG THRUST REVERSER DEACTIVATED IAW MEL 36-11-02 DISP GRANTED.  R & R LT ENG PRV IAW AMM PERFORMED HIGH PWR ENG RUN DUCT PRESS FOR LT ENG LOW.  NO MESSAGES NOTED SUSPECT PRSOV--603133.  REMOVED PRSOV IAW AMM 36-11-09-002-033-2 INSTALLED PRSOV IAW AMM STILL NEEDS ENG RUN CHECK 493775.  PERFORMED POWER ASSURANCE CHECK IAW AMM ALL NML.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
